Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/94908
Type: Artigo de periódico
Title: Movement Disorders Associated With The Use Of Ssri [distúrbios Do Movimento Associados Ao Uso De Antidepressivos - Isrs]
Author: De Dantas C.R.
Dalgalarrondo P.
Abstract: The selective serotonin reuptake inhibitors (SSRIs) have been largely used in clinical and psychiatric pratice. Despite of their relative lack of significant adverse effects, SSRIs may precipitate movement disorders. We report a case of a 48 years, female patient who had developed involuntary movements after taking fluoxetine 20 mg/day for 2 months. Based on a literature review, general features of SSRI-induced movement disorders are presented, such as: variable time of onset, higher vulnerability of elderly patients and clinical improvement after discontinuing the drug.
Editor: 
Rights: aberto
Identifier DOI: 
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-0035693546&partnerID=40&md5=55e870680b2d1b05acdd59d7d830ca19
Date Issue: 2001
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-0035693546.pdf5.16 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.